Neurological Surgery No Shinkei Geka Volume 42, Issue 11 (November 2014)
Japanese

Symptomatic Seizure Associated with Takotsubo Cardiomyopathy: A Case Report Koichi KATO 1 , Masahiro ASAMI 1 , Hiroshi WANIFUCHI 1 1Department of Neurosurgery, Saitamaken Saiseikai Kurihashi Hospital Keyword: cerebral infarction , sudden unexplained death in epilepsy , symptomatic seizure , takotsubo cardiomyopathy , valproic acid pp.1039-1043
Published Date 2014/11/10
DOI https://doi.org/10.11477/mf.1436200030
  • Abstract
  • Look Inside
  • Reference

 A 68-year-old woman was admitted for symptomatic seizure. She had a history of cerebral infarction in the right fronto-temporal lobes, and was medicated for the symptomatic seizure with valproic acid. Her electrocardiogram(EEG)showed ST-segment elevation in leads II, III, aVF, and V2-V6. Emergency coronary angiography showed normal coronary arteries, however, left ventriculography showed apical ballooning in the systolic phase. She had no chest pain or dyspnea, and takotsubo cardiomyopathy was diagnosed due to ECG abnormality. The majority of the takotusbo cardiomyopathy patients recover rapidly, but in some the condition proves fatal. Seizure-associated takotsubo cardiomyopathy may cause sudden unexplained death in epilepsy(SUDEP), and EEG measurements should be carefully checked for seizure patients.


Copyright © 2014, Igaku-Shoin Ltd. All rights reserved.

基本情報

03012603.42.11.jpg
Neurological Surgery 脳神経外科
42巻11号 (2014年11月)
電子版ISSN 1882-1251 印刷版ISSN 0301-2603 医学書院

関連文献

もっと見る

文献を共有